Help with injection sight pain please

  1. New Member
    Thracian's Avatar
    Join Date
    Sep 2005
    Age
    58
    Posts
    63
    Rep Power
    143
    Level
    8
    Lv. Percent
    1.07%

    Help with injection sight pain please


    I've a slight bump on my hip from a recent injection for about 2 days. There's about a 2" diameter pink spot over it now. Very little swelling. Have to feel it to notice. I injected 1cc of test e. on wed. then another 1cc on fri. in the same spot. I know that was stupid. My wife gives me the shots, she's a nurse and always follow proper procedures. Been using gear like this for about a year with no problems. Should I be concerned or just wait it out? Thanks guys.

  2. Registered User
    mmorpheuss's Avatar
    Join Date
    Nov 2004
    Posts
    677
    Rep Power
    460
    Level
    21
    Lv. Percent
    1.32%

    Wait it out. Take some Ibuprofen.

    Probably irritation from pinning the same spot.

    With your wife being a nurse I wouldn't worry too much..yet.
  3. Registered User
    mmorpheuss's Avatar
    Join Date
    Nov 2004
    Posts
    677
    Rep Power
    460
    Level
    21
    Lv. Percent
    1.32%

    Oh yea, and in the future be kinder to your cheek
    Last edited by mmorpheuss; 01-22-2006 at 03:24 PM.
    •   
       

  4. New Member
    Thracian's Avatar
    Join Date
    Sep 2005
    Age
    58
    Posts
    63
    Rep Power
    143
    Level
    8
    Lv. Percent
    1.07%

    Thanks man. I just got my rotation mixed up.
  5. Board Sponsor
    tattoopierced1's Avatar
    Stats
    6'7"  270 lbs.
    Join Date
    Aug 2004
    Posts
    5,227
    Rep Power
    8350
    Level
    50
    Lv. Percent
    33.41%
    Achievements Activity ProPosting ProPosting Authority

    advil and a heating pad will work best for this. Heat the area for 20 minutes at least each day and it will go away.
    ADVANCED MUSCLE SCIENCE STRONGEST ON THE MARKET
    http://www.nutraplanet.com/manufacturer/advanced-muscle-science/
  6. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    486
    Level
    22
    Lv. Percent
    95.23%

    Keep an eye out for fever and red streaking, and if it doesn't look any better by friday than get it checked. You should be fine just keep adding heat on and off.
  7. New Member
    Thracian's Avatar
    Join Date
    Sep 2005
    Age
    58
    Posts
    63
    Rep Power
    143
    Level
    8
    Lv. Percent
    1.07%

    Thanks guys. It's getting a little better and the pink spot is gone, but I still have a small hard knot.
  

  
 

Similar Forum Threads

  1. need help with injections please
    By boxerboy29 in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 10-20-2011, 09:45 PM
  2. Replies: 6
    Last Post: 03-10-2006, 12:46 PM
  3. Injection sight pain
    By Thracian in forum Anabolics
    Replies: 14
    Last Post: 12-03-2005, 01:23 PM
  4. Help with my friends foot....please
    By hamper19 in forum Exercise Science
    Replies: 9
    Last Post: 09-27-2005, 04:00 PM
  5. help with PH cycle diet please...
    By bigguy in forum Weight Loss
    Replies: 0
    Last Post: 02-24-2005, 09:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in